# SDR ASAA2018113067141

- Difficulty date: November 6, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 59,712 hours, 28,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT LOWER SILL WEB HAS CORROSION ALL OVER. GROUNDED - YES. REMOVED CORROSION ON AFT PIT LOWER SILL WEB IAW B737-700 SRM 51-10-02 ORIG THICKNESS, 0.045 IAW B737-700 53-60-15-0I-1. REMOVED 0.007. REMAINING THICK. 0.038. FOUND TO BE NOT WITHIN ALLOWABLE LIMITS. REMOVED CORRODED WEB IAW B737-700 SRM 51-40-02. UT GAUGE TOOLING ID: T8225P LOCATED, DRILLED, RECEIVED NEW PART LOWER SILL WEB. IAW THE FOLLOWING: BAC PL 146A8120 REV T SH 17, B737-700 SRM 51-40-05, BAC DWG 146A8123 REV C SH 6 BAC DWG 146A8120 REV E SH 3. P.N: 146A8123U6. P.O# 904518.4. INSTALLED WEB IAW B737-700 SRM 51-40-02; AND BAC DWG 146A8340 REV- SH19, AND BAC DWG 146A8340 REV A SH 9.
